Lidocaine is the most common medication used for local anesthesia in cardiac procedures. Sometimes, a higher dose of lidocaine is used to improve the patient's comfort, especially in device implantation or complex interventional procedures requiring several sheath insertions for access. We describe a patient with idiopathic cardiomyopathy who underwent implantable cardioverter defibrillator implantation for primary prevention and developed local anesthetic systemic toxicity (LAST) associated with lidocaine use. Multiple susceptible factors leading to lidocaine toxicity found in this case are common in patients with advanced heart failure. This case emphasizes the importance of dose adjustment of local anesthetic agents in individual patients, especially those with advanced heart failure who undergo cardiovascular procedures. The risk factors, preventive measures, and therapeutic approaches to manage this type of complication are discussed in detail.